Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 76, NWS Memphis, TN

March 31, 2006Lee County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2006, 6:20 PM CST for Lee County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2006, 6:20 PM CST (00:20 UTC)
Expired
Mar 31, 2006, 7:00 PM CST
In force
40 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Lee County, MS

The radar

The Columbus AFB radar (KGWX), 53 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 010020
SVRMEG
MSC081-010100-
/O.NEW.KMEG.SV.W.0076.060401T0020Z-060401T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST FRI MAR 31 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 700 PM CST

* AT 619 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF TUPELO...AND MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERONA AND
  PLANTERSVILLE.

.IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. IF OUTSIDE...MOVE INTO A STRONG BUILDING AWAY FROM
WINDOWS.

.HAIL UP TO QUARTER SIZE IN DIAMETER HAS BEEN REPORTED IN THE CITY 
OF PONTOTOC WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3433 8883 3414 8883 3411 8854 3433 8853

$$
2 follow-up statements
000 
WWUS54 KMEG 010040
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
639 PM CST FRI MAR 31 2006

MSC081-010100-
/O.CON.KMEG.SV.W.0076.000000T0000Z-060401T0100Z/
LEE MS-
639 PM CST FRI MAR 31 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR LEE COUNTY...

AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
VERONA...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLANTERSVILLE AND SHANNON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3426 8882 3408 8882 3410 8854 3424 8854

$$
000 
WWUS54 KMEG 010102
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
702 PM CST FRI MAR 31 2006

MSC081-010112-
/O.EXP.KMEG.SV.W.0076.000000T0000Z-060401T0100Z/
LEE MS-
702 PM CST FRI MAR 31 2006

...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY EXPIRED AT 700 PM
CST...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED IN
THE WARNED AREA.

LAT...LON 3426 8882 3408 8882 3410 8854 3424 8854

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:15 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 31, 3:15 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CST FRI MAR 31 2006

.DISCUSSION...

SCATTERED SHOWS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
DURING THE HEATING. ATMOSPHERE IS WEAKLEY CAPED AND MODERATE
INSTABILITY WITH CAPES AROUND 1000-1500 J/KG ARE OVER THE REGION.
A WEAK SURFACE COLD FRONT EXTENDS FROM NEAR POPLAR BLUFF MISSOURI
TO NEAR FORT SMITH ARKANSAS. STORMS HAVE BEEN SOMEWHAT STRONGER
NEAR THE FRONT WHERE WEAK LARGE SCALE FORCING ASSOCIATED WITH THE
FRONT HAS AIDED THE CONVECTION. THE FRONT IS EXPECTED TO STALL
OUT OVER THE REGION THIS EVENING AND BECOME ORIENTED WEST/EAST.
THERE REMAINS A SLIGHT RISK FOR SEVERE WEATHER OVER THE REGION
WITH THE MAIN THREAT BEING LARGE HAIL. LOW LEVEL SHEAR
VALUES ARE SOMEWHAT IMPRESSIVE (0-1KM HELICITY BETWEEN 100-150
M2/S2) AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE AREAL
COVERAGE SHOULD DIMINISH LATER THIS EVENING AS THE HEATING OF THE
DAY IS LOST. HOWEVER THE THREAT FOR CONVECTION WILL PERSIST AS
LONG AS THE FRONT IS AROUND. 18Z NAM ALONG WITH AFTERNOON TRENDS
WHICH SUGGESTS A CONTINUED SLOW SOUTHEASTWARDPROGRESSIONN OF THE
FRONT. AS A RESULT AM COMPELLED TO CONTINUE CHANCES ALL NIGHT OVER
THE ENTIRE REGION. ONGOING SATELLITE TRENDS INDICATE PARTLY CLOUDY
CONDITIONS TONIGHT AND HAVE LOWERED FORECAST TEMPS TO NEAR
GUIDANCE DUE TO LESSER THAN ANTICIPATED CLOUD COVER.

THE FRONT SHOULD STALL NEAR THE TN/MS BORDER TOMORROW. CHANCES OF
THUNDERSTORMS WILL CONTINUE ONCE AGAIN TOMORROW...MAINLY AHEAD OF
THE FRONT IN THE WARM SECTOR. EXPECTING PARTLY CLOUDY CONDITIONS
ONCE AGAIN AND HAVE BUMPED UP HIGHS INTO THE UPPER 70S. THE FRONT
SHOULD SURGE NORTHWARD AS A WARM FRONT SATURDAY NIGHT THUS
CONTINUING SLIGHT CHANCES. ON SUNDAY...A PAIR OF SHORTWAVE THROUGHS
AND ANOTHER COLD FRONT WILL INFRINGE UPON THE REGION. THE INITIAL
SHORTWAVE IS EXPECTED TO MOVE THROUGH DURING THE MORNING HOWEVER
IT IS EXPECTED TO OUTRUN THE SURFACE COLD FRONT. SO EXPECT
CONVECTION TO WEAKEN AS IT APPROACHES THE AREA. BY LATE SUNDAY
AFTERNOON AND ESPECIALLY SUNDAY EVENING...THE SECOND SHORTWAVE IS
EXPECTED TO PHASE WITH THE COLD FRONT. THIS WILL BRING A MUCH
BETTER CHANCE FOR STORMS TO THE REGION. GOOD INSTABILITY IS
EXPECTED TO BE IN PLACE WITH CAPES NEARING 2000J/KG AND 0-1KM
HELICITY IS GREATER THAN 200 M2/S2. THIS FRONT LOOKS LIKE THE
BETTER CHANCES FOR SEVERE WEATHER OVER THE WEEKEND. CONTINUE POPS
INTO MONDAY DUE TO TIMING UNCERTAINTIES.

UPPER RIDGE AND ASSOCIATED HIGH PRESSURE SHOULD RESULT IN DRY
CONDITIONS THROUGH END WEEK. THEN ANOTHER UPPER TROUGH AND COLD
FRONT WILL ARRIVE RESULTING IN MORE CHANCES FOR THUNDERSTORMS.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

VALLE
Hazardous weather outlook, Mar 31, 5:16 PM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
516 PM CST FRI MAR 31 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-012330-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
516 PM CST FRI MAR 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST
TENNESSEE...NORTH MISSISSIPPI...AND NORTHEAST ARKANSAS THROUGH 10
PM CST. THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SECOND COLD FRONT WILL MOVE INTO THE MIDSOUTH BEGINNING LATE
SUNDAY AFTERNOON THROUGH MONDAY MORNING. SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG AND OUT AHEAD OF THE FRONT. SOME
THUNDERSTORMS MAY BE SEVERE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Mar 31, 3:46 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             JONESBORO               35.82N 90.69W
03/31/2006  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE
            NORTHWEST SECTION OF THE CITY OF JONESBORO

&&

MRM
Local storm report, Mar 31, 3:54 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 NE STRAWBERRY         36.02N 91.26W
03/31/2006  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            ARKANSAS STATE TROOPER REPORTED NICKEL TO QUARTER SIZED
            HAIL ON HIGHWAY 25 BETWEEN STRAWBERRY AND LYNN.

0228 PM     HAIL             2 SW LYNN               35.99N 91.28W
03/31/2006  E1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED ON HWY 25

0340 PM     HAIL             JONESBORO               35.82N 90.69W
03/31/2006  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE
            NORTHWEST SECTION OF THE CITY OF JONESBORO

0341 PM     HAIL             HORNBEAK                36.33N 89.30W
03/31/2006  E1.00 INCH       OBION              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE TOWN
            OF HORNBEAK

&&

MRM
Special weather statement, Mar 31, 3:59 PM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CST FRI MAR 31 2006

TNZ003-312230-
WEAKLEY TN-
359 PM CST FRI MAR 31 2006

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...WEAKLEY COUNTY.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 8 MILES SOUTHWEST OF MARTIN AT 359 PM CST...MOVING EAST AT 40
MPH.

PEOPLE IN WEAKLEY COUNTY...INCLUDING THE CITY OF MARTIN...SHOULD
MONITOR THIS STORM CLOSELY.
Local storm report, Mar 31, 4:35 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
435 PM CST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 NE STRAWBERRY         36.02N 91.26W
03/31/2006  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            ARKANSAS STATE TROOPER REPORTED NICKEL TO QUARTER SIZED
            HAIL ON HIGHWAY 25 BETWEEN STRAWBERRY AND LYNN.

0228 PM     HAIL             2 SW LYNN               35.99N 91.28W
03/31/2006  E1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED ON HWY 25

0235 PM     HAIL             LYNN                    36.01N 91.25W
03/31/2006  E0.88 INCH       LAWRENCE           AR   TRAINED SPOTTER

            NICKEL SIZED HAIL FELL FOR 5 TO 10 MINUTES COVERING
            RESIDENTIAL YARD.

0340 PM     HAIL             JONESBORO               35.82N 90.69W
03/31/2006  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE
            NORTHWEST SECTION OF THE CITY OF JONESBORO

0341 PM     HAIL             HORNBEAK                36.33N 89.30W
03/31/2006  E1.00 INCH       OBION              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE TOWN
            OF HORNBEAK

0420 PM     HAIL             SW JONESBORO            35.82N 90.69W
03/31/2006  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

            NICKEL SIZED HAIL IN SOUTHWEST SECTION OF THE CITY OF
            JONESBORO

&&

MRM
Local storm report, Mar 31, 4:41 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
441 PM CST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 NE STRAWBERRY         36.02N 91.26W
03/31/2006  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            ARKANSAS STATE TROOPER REPORTED NICKEL TO QUARTER SIZED
            HAIL ON HIGHWAY 25 BETWEEN STRAWBERRY AND LYNN.

0228 PM     HAIL             2 SW LYNN               35.99N 91.28W
03/31/2006  E1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED ON HWY 25

0235 PM     HAIL             LYNN                    36.01N 91.25W
03/31/2006  E0.88 INCH       LAWRENCE           AR   TRAINED SPOTTER

            NICKEL SIZED HAIL FELL FOR 5 TO 10 MINUTES COVERING
            RESIDENTIAL YARD.

0340 PM     HAIL             JONESBORO               35.82N 90.69W
03/31/2006  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE
            NORTHWEST SECTION OF THE CITY OF JONESBORO

0341 PM     HAIL             HORNBEAK                36.33N 89.30W
03/31/2006  E1.00 INCH       OBION              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN THE TOWN
            OF HORNBEAK

0420 PM     HAIL             SW JONESBORO            35.82N 90.69W
03/31/2006  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

            NICKEL SIZED HAIL IN SOUTHWEST SECTION OF THE CITY OF
            JONESBORO

0432 PM     HAIL             2 S DRESDEN             36.25N 88.69W
03/31/2006  E1.75 INCH       WEAKLEY            TN   LAW ENFORCEMENT

            HAIL RANGING FROM QUARTER TO GOLF BALL SIZED COVERING
            GROUND AND ROADWAYS.

0435 PM     HAIL             DRESDEN                 36.28N 88.69W
03/31/2006  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

            QUARTER SIZED HAIL IN TOWN OF DRESDEN

&&

MRM
Local storm report, Mar 31, 6:20 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             PONTOTOC                34.25N 89.01W
03/31/2006  E1.00 INCH       PONTOTOC           MS   LAW ENFORCEMENT

            HAIL UP TO A QUARTER SIZE AT TIMES THEN NICKEL SIZED
            ALONG WITH IT

0615 PM     HAIL             PONTOTOC                34.25N 89.01W
03/31/2006  E1.00 INCH       PONTOTOC           MS   PUBLIC

            PUBLIC REPORTS MARBLE TO QUARTER SIZED HAIL COVERING
            GROUND

0617 PM     HAIL             PONTOTOC                34.25N 89.01W
03/31/2006  E1.00 INCH       PONTOTOC           MS   LAW ENFORCEMENT

            DOWNTOWN PONTOTOC QUARTER INCH HAIL REPORTED

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:50 AM CSTDense Fog AdvisoryMEGAlcorn, Benton, DeSoto, Marshall, Prentiss, Tate and 3 more3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.